# SDR DALA2016042603367

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Migrated
- Location: R1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE ATTACH POINT HAS MIGRATED BEARING.  R & R R1 DOOR UPPER HINGE BEARING IAW AMM 52 -11-01-404-022 AND AMM 20-10-02-904-003, ADJ, CHECKS GOOD.
